Previous |  Up |  Next


Title: An iteration process for nonlinear mappings in uniformly convex linear metric spaces (English)
Author: Beg, Ismat
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 53
Issue: 2
Year: 2003
Pages: 405-412
Summary lang: English
Category: math
Summary: We obtain necessary conditions for convergence of the Cauchy Picard sequence of iterations for Tricomi mappings defined on a uniformly convex linear complete metric space. (English)
Keyword: linear metric space
Keyword: fixed point
Keyword: uniformly convex
MSC: 47H10
MSC: 47J25
MSC: 54H25
idZBL: Zbl 1030.47051
idMR: MR1983461
Date available: 2009-09-24T11:02:46Z
Last updated: 2020-07-03
Stable URL:
Reference: [1] B.  Beauzamy: Un cas de convergence des iterees d’une contraction dans un espace uniforment convexe.(1978), Unpublished.
Reference: [2] I.  Beg: Structure of the set of fixed points of nonexpansive mappings on convex metric spaces.Annales Univ. Marie Curie-Sklodowska (Sec.  A)—Mathematica  LII(2)(1), 1998, pp. 7–14. Zbl 1004.54031, MR 1728052
Reference: [3] I.  Beg: Inequalities in metric spaces with applications.Topol. Methods Nonlinear Anal. 17 (2001), 183–190. Zbl 0998.47040, MR 1846986, 10.12775/TMNA.2001.012
Reference: [4] I. Beg, A. Azam, F.  Ali and T.  Minhas: Some fixed point theorems in convex metric spaces.Rend. Circ. Mat. Palermo XL (1991), 307–315. MR 1151591
Reference: [5] I.  Beg, N.  Shahzad and M.  Iqbal: Fixed point theorems and best approximation in convex rmetric spaces.J. Approx. Theory 8 (1992), 97–105. MR 1212852
Reference: [6] L.  Ciric: On some discontinuous fixed point theorems in convex metric spaces.Czechoslovak Math. J. 43(188) (1993), 319–326. MR 1211753
Reference: [7] X. P.  Ding: Iteration processes for nonlinear mappings in convex metric spaces.J. Math. Anal. Appl. 132 (1988), 114–122. Zbl 0683.47044, MR 0942358, 10.1016/0022-247X(88)90047-9
Reference: [8] L.  Gajic and M.  Stojakovic: A remark on Kaneko report on general contractive type conditions for multivalued mappings in Takahashi convex metric spaces.Zb. Rad. Prirod. Mat. Fak. Ser. Mat.  23 (1993), 61–66. MR 1333534
Reference: [9] M. D.  Guay, K. L. Singh and J. H. M.  Whitfield: Fixed point theorems for nonexpansive mappings in convex metric spaces.Nonlinear analysis and application, Proc. int. Conf. Lecture Notes Pure Appl. Math. 80, S. P.  Singh, J. H.  Barry (eds.), Marcel Dekker Inc., New York, 1982, pp. 179–189. MR 0689554
Reference: [10] W. A.  Kirk: Krasnoselskii’s iteration process in hyperbolic spaces.Numer. Funct. Anal. Optim. 4 (1982), 371–381. MR 0673318, 10.1080/01630568208816123
Reference: [10] J.  Moreau: Un cos des convergence des iterees d’une contraction d’une espace Hilbertien.C. R. Acad. Paris 286 (1978), 143–144.
Reference: [11] S. A.  Naimpally, K. L.  Singh and J. H. M.  Whitfield: Fixed points in convex metric spaces.Math. Japon. 29 (1984), 585–597. MR 0759448
Reference: [12] T.  Shimizu and W.  Takahashi: Fixed point theorems in certain convex metric spaces.Math. Japon. 37 (1992), 855–859. MR 1186552
Reference: [13] T.  Shimizu and W.  Takahashi: Fixed points of multivalued mappings in certain convex metric spaces.Topol. Methods Nonlinear Anal. 8 (1996), 197–203. MR 1485764, 10.12775/TMNA.1996.028
Reference: [14] W.  Takahashi: A convexity in metric spaces and nonexpansive mapping I.Kodai Math. Sem. Rep. 22 (1970), 142–149. MR 0267565, 10.2996/kmj/1138846111
Reference: [15] F.  Tricomi: Una teorema sulla convergenza delle successioni formate delle successive iterate di una funzione di una variabile reale.Giorn. Mat. Bataglini 54 (1916), 1–9.


Files Size Format View
CzechMathJ_53-2003-2_15.pdf 293.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo